# SDR SWAA020757

- Difficulty date: April 9, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 56,548 hours, 29,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 57771
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND EEPLS END CAP LOOSE AT AFT CABIN.  SECURED END CAP PER MM.
